CSpace  > 系统科学研究所
广义函数的集值导数
李邦河; 武康平; 李雅卿
1992
Source Publication中国科学a辑数学
ISSN1006-9232
Volume00AIssue:003Pages:225
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/42609
Collection系统科学研究所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李邦河,武康平,李雅卿. 广义函数的集值导数[J]. 中国科学a辑数学,1992,00A(003):225.
APA 李邦河,武康平,&李雅卿.(1992).广义函数的集值导数.中国科学a辑数学,00A(003),225.
MLA 李邦河,et al."广义函数的集值导数".中国科学a辑数学 00A.003(1992):225.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李邦河]'s Articles
[武康平]'s Articles
[李雅卿]'s Articles
Baidu academic
Similar articles in Baidu academic
[李邦河]'s Articles
[武康平]'s Articles
[李雅卿]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李邦河]'s Articles
[武康平]'s Articles
[李雅卿]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.